MAUDE Adverse Event Report: Roche Diagnostics Tina-quantAlbumin Gen.2; Albumin immunological test system

Roche Diagnostics Tina-quantAlbumin Gen.2; Albumin immunological test system
Catalog Number 05167043190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant albumin gen.2 results for 1 patient sample on a cobas 8000 cobas c 701 module.Initial result: 80.7 mg/l the sample was repeated on another module, and the results were 27.8 mg/l and 27.8 mg/l.The sample was repeated on the same module as the initial result, and the result was 31.2 mg/l.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative washed the probe.The investigation is ongoing.

Brand Name
Tina-quantAlbumin Gen.2
Common Device Name
Albumin immunological test system
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50792415
Report Number1823260-2026-03786
Device Sequence Number21186077
Product Code DCF
UDI-Device Identifier04015630924899
UDI-Public04015630924899
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05167043190
Device Lot Number95360301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale